# SDR NSVA2011182

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 7,298 hours, 7,019 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4872 IAH-BTR A/C 208WQ AIR RETURN DUE TO HYDRAULIC NR 1 CAUTION LIGHT.  PERFORMED OPS CHECK OF THE NR 1 ENGINE HYDRAULIC PUMP CAUTION LIGHT PER FIM.  OPS CHECKED GOOD.
